Josef Pieprzyk ; Xian-Mo Zhang - Characterisations of Ideal Threshold Schemes

dmtcs:328 - Discrete Mathematics & Theoretical Computer Science, January 1, 2004, Vol. 6 no. 2 - https://doi.org/10.46298/dmtcs.328
Characterisations of Ideal Threshold Schemes

Authors: Josef Pieprzyk ; Xian-Mo Zhang

    We characterise ideal threshold schemes from different approaches. Since the characteristic properties are independent to particular descriptions of threshold schemes all ideal threshold schemes can be examined by new points of view and new results on ideal threshold schemes can be discovered.


    Volume: Vol. 6 no. 2
    Published on: January 1, 2004
    Imported on: March 26, 2015
    Keywords: Secret Sharing,Perfect Threshold Schemes,Ideal Threshold Schemes,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 159 times.
    This article's PDF has been downloaded 163 times.